Toggle Main Menu Toggle Search

ePrints

Asymptotic Theory of Statistics and Probability

Lookup NU author(s): Dr Jordan Stoyanov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Stoyanov J

Publication type: Review

Journal: Royal Statistical Society. Journal. Series A: Statistics in Society

Year: 2010

Volume: 173

Issue: 1

Pages: 270–271

ISSN (print): 0964-1998

ISSN (electronic): 1467-985X

Publisher: WILEY-BLACKWELL PUBLISHING, INC

URL: http://dx.doi.org/10.1111/j.1467-985X.2009.00624_3.x

DOI: 10.1111/j.1467-985X.2009.00624_3.x


Actions

    Link to this publication


Share